Back to Search
Start Over
Faber polynomial coefficients estimates for certain subclasses of q-Mittag-Leffler-Type analytic and bi-univalent functions
- Source :
- AIMS Mathematics, Vol 7, Iss 2, Pp 2512-2528 (2022)
- Publication Year :
- 2022
- Publisher :
- AIMS Press, 2022.
-
Abstract
- In this paper, we introduce the $ q $-analogus of generalized differential operator involving $ q $-Mittag-Leffler function in open unit disk $ \begin{equation*} E = \left \{ z:z\in \mathbb{C\ \ }\text{ and} \ \ \left \vert z\right \vert
Details
- Language :
- English
- ISSN :
- 24736988
- Volume :
- 7
- Issue :
- 2
- Database :
- Directory of Open Access Journals
- Journal :
- AIMS Mathematics
- Publication Type :
- Academic Journal
- Accession number :
- edsdoj.ffd4f1df0cc14a099acdc8aaef76dc24
- Document Type :
- article
- Full Text :
- https://doi.org/10.3934/math.2022141?viewType=HTML